Celebrex, Aspirin, Tinnitus, et al.

Discussion in 'Support' started by Mark McDill, Feb 21, 2014.

tinnitus forum
    1. Mark McDill
      Curious

      Mark McDill Member Benefactor

      Location:
      Papillion, NE
      Tinnitus Since:
      03/2013
      Cause of Tinnitus:
      Likely stress, anxiety, an antibiotic and nsaids
      For years it has been known that aspirin increases tinnitus; however, does anyone know the affects of Celebrex? I take a Celebrex when I want to play racquetball or go running (I don't have ankles, I have 'crankles' :inpain:). Rudimentary (online) research would imply it has very little affect on T; but I'm not sure (and would like to hear some wisdom on the topic).

      Thanx in advance!

      Mark
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.